# SDR REXA2012101401400

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 22,220 hours, 19,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT CAME LOOSE BY ROW ONE.  REPLACED FLOOR TRACK COVER AND FLEX LAMP IAW CRJ-200 AMM 33-51-01.
